# SDR CALA2010122200627

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 41,283 hours, 13,831 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001, SEAT ROWS 1 & 2 LT EMERGENCY EXIT FLOOR PROXIMITY LIGHTS ARE INOP.  REPAIRED BROKEN WIRE WITH ENVIROMENTAL SPLICE IAW BSWPM 20-10-13, WIRE W3142 AT STA 399.  OPS CHECKED GOOD IAW B737-700 AMM 33-55-11.
